Perhaps a warm bath would help, also calling your Dr. to inform him / her you are experiencing these side effects which can be common ones , but if they are severe you must seek medical attention asap.
Side Effects of Boniva - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Boniva:
Diarrhea; dizziness; headache; heartburn; mild arm, back, leg, muscle, or joint pain; mild flu-like symptoms (eg, mild fever, chills, tiredness, weakness, joint or muscle aches); nausea; pain, swelling, or redness at the injection site; stomach upset.
Seek medical attention right away if any of these SEVERE side effects occur when using Boniva:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); change in the amount of urine produced; eye pain; painful or difficult urination; severe bone, joint, or muscle pain (especially in the hip, groin, or thigh); severe or persistent dizziness or headache; severe or persistent heartburn or stomach pain; swelling or pain in your jaw; symptoms of low blood calcium (eg, spasms, twitches, or cramps in your muscles; numbness or tingling in your fingers, toes, or around your mouth); vision changes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
All the best,
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2011 • 5 answers
Posted 7 Oct 2011 • 7 answers
Posted 14 Dec 2012 • 2 answers
Posted 23 Apr 2013 • 2 answers
Posted 6 Jul 2013 • 1 answer